# SDR UHLA2011111700440

- Difficulty date: November 17, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 6,792 hours, 5,334 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - SKIN DENT ON RT FF FROM FR6 TO AFT OF FR8 AND STR 13R TO 11R.  REMOVED AND REPLACED SKIN IAW EMB 170 SRM 51-41-02, 51-41-03, AND ETD 2011-170-108232 REV B.  PAINTED IAW EMB 170 SRM 51-23-06.  RVSM SURVEY REF AMM 34-15-00.
